# SDR FDEA201609263364

- Difficulty date: September 26, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 63,507 hours, 25,608 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB10661
- Condition: Cracked
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION ON LEFT WING SLAT TRACK NR 10 CUT-OUT, AFT OUTBOARD CORNER NR 14 FOUND CRACKED APPROXIMATE LENGTH 0.3 INCHES.   REPAIRED IAW SRM 57-10-00 FIGURE 68 SHEET 1 VOLUME I.
